Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

Global Error for Generalized Complementarity Problems based on Generalized Fisher-Burmeister Function

PP: 135-142
doi:10.18576/amis/100113
Author(s)
Mohamed A. Tawhid, Wei-Zhe Gu,
Abstract
In this paper, we provide global error bounds generalized complementarity problem, denoted by GCP( f ,g) based on the generalized Fisher-Burmeister function and its generalizations under certain conditions. These error bounds can be viewed not only as extensions of previously known results the existing but also new results for the nonlinear/generalized complementarity problems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved